# SDR HNAA2013081900466

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 61,996 hours, 69,108 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN CABIN.  GROUND RAN BOTH NR 1 AND NR 2 ENGINES, NO FUEL ODOR NOTED.  VERFIED ODOR COMING FROM APU.
